Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein, D., Kondratiev, Y., Lytvynov, E. & Oliveira, M.J. (2019). An infinite dimensional umbral calculus. JOURNAL OF FUNCTIONAL ANALYSIS, 276(12), 3714-3766. Academic Press Inc Elsevier Science. doi:10.1016/j.jfa.2019.03.006.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Kaßmann, M. & Mimica, A. (2017). Intrinsic scaling properties for nonlocal operators. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 19(4), 983-1011. European Mathematical Soc. doi:10.4171/JEMS/686.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R. & Zhu, X. (2014). A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications, 415(1), 83-109. Elsevier. doi:10.1016/j.jmaa.2014.01.058.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
Bogachev, V., Da Prato, G. & Röckner, M. (2010). Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations, 10(3), 487-509. Birkhäuser. doi:10.1007/s00028-010-0058-y.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
Costakis, G., Hadjiloucas, D. & Manoussos, A. (2010). On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple. Journal of Mathematical Analysis and Applications, 365(1), 229-237. Elsevier BV. doi:10.1016/j.jmaa.2009.10.020.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794934
Schnalle, R. & Schnack, J. (2010). Calculating the energy spectra of magnetic molecules: application of real- and spin-space symmetries. International Reviews in Physical Chemistry, 29(3), 403-452. Informa UK Limited. doi:10.1080/0144235X.2010.485755.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, V.I., Da Prato, G. & Röckner, M. (2009). Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. Journal of Functional Analysis, 256(4), 1269-1298. Academic Press. doi:10.1016/j.jfa.2008.05.005.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Husseini, R. & Kaßmann, M. (2009). Jump processes, L-harmonic functions, continuity estimates and the Feller property. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 45(4), 1099-1115. INST MATHEMATICAL STATISTICS. doi:10.1214/08-AIHP208.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
Costakis, G., Hadjiloucas, D. & Manoussos, A. (2009). Dynamics of tuples of matrices. Proceedings of the American Mathematical Society, 137(03), 1025-1034. AMER MATHEMATICAL SOC. doi:10.1090/s0002-9939-08-09717-7.
PUB | DOI | WoS | arXiv
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Kondratiev, Y., Kuna, T. & Oliveira, M.J. (2008). Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces (CONDENSED MATTER PHYSICS), 11(2), 237-246. INST CONDENSED MATTER PHYSICS NATL ACAD SCIENCES UKRAINE. doi:10.5488/CMP.11.2.237.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
Costakis, G. & Manoussos, A. (2008). J-class weighted shifts on the space of bounded sequences of complex numbers. Integral Equations and Operator Theory, 62(2), 149-158. doi:10.1007/s00020-008-1621-6.
PUB | DOI | WoS | arXiv
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592663
Röckner, M. & Trutnau, G. (2007). A remark on the generator of a right-continuous Markov process. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 10(4), 633-640. World Scientific. doi:10.1142/S0219025707002907.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613297
Lescot, P. & Röckner, M. (2002). Generators of mehler-type semigroups as pseudo-differential operators. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 5(3), 297-315. World Scientific. doi:10.1142/S0219025702000894.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776345
Bhatia, R. & Elsner, L. (1994). The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences, 104(3), 483-494. doi:10.1007/BF02867116.
PUB | PDF | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2318705
Akemann, G. & Grimm, R. (1993). Zero curvature conditions and conformal covariance. J.Math.Phys., 34(2), 818-835. doi:10.1063/1.530224.
PUB | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775483
Poguntke, D. (1975). Decomposition of tensor products of irreducible unitary representations. Proceedings of the American Mathematical Society, 52(1), 427-432. doi:10.2307/2040177.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

keyword="operators"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung